Revista Matemática Iberoamericana


Full-Text PDF (1577 KB) | Metadata | Table of Contents | RMI summary
Volume 3, Issue 2, 1987, pp. 163–189
DOI: 10.4171/RMI/48

Published online: 1987-08-31

Biorthogonalité et Théorie des Opérateurs

Philippe Tchamitchian[1]

(1) CNRS Luminy, Marseille, France

No abstract available for this article.

No keywords available for this article.

Tchamitchian Philippe: Biorthogonalité et Théorie des Opérateurs. Rev. Mat. Iberoam. 3 (1987), 163-189. doi: 10.4171/RMI/48